# SDR SWAA2020050674688

- Difficulty date: May 3, 2020
- Submitted: May 6, 2020
- Operation: Air carrier
- Aircraft: N7841A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28015
- Aircraft time: 50,129 hours, 26,791 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT & RIGHT OVER WING EMERGENCY LIGHTS INOP / REMOVED & REPLACED R/H & L/H EMERGENCY SIGN BATTERY AT STA @40 REF AMM 33-51-06
